# SDR KCSA081483

- Difficulty date: September 20, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N717CK
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 81,132 hours, 22,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR NR 3 STOP FITTING HAS A 3 INCH CRACK AT STA 1264, WL225.
